# SDR SWAA000962

- Difficulty date: May 26, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT NLG WHEEL WELL BULKHEAD CRACKED JUST BELOW PRESS PANEL, BS 247, RBL 15.  REPAIRED BULKHEAD PER SRM.
